# SDR HALA20250616181

- Difficulty date: June 14, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N391HA
- Make and model: Airbus A330-243
- Aircraft serial: 1399
- Aircraft time: 49,634 hours, 7,918 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - 1L PA INTERPHONE HANDSET INOP/BROKEN. REMOVED AND REPLACED 1L HANDSET ASSY PER AMM 23-73-44. OK FOR SVC.
